Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 72, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 23, 2018, 3:44 PM MDT for Chaves County, Lincoln County, New Mexico. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2018, 3:44 PM MDT (21:44 UTC)
- Expired
- May 23, 2018, 4:45 PM MDT
- In force
- 61 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Chaves County, NM, Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 134 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 4:05 PM MDT | HAIL 1.75 | 10 Wnw Roswell, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 2:14 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 9.7 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3740 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
559
WUUS55 KABQ 232144
SVRABQ
NMC005-027-232245-
/O.NEW.KABQ.SV.W.0072.180523T2144Z-180523T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
344 PM MDT WED MAY 23 2018
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southeastern Lincoln County in central New Mexico...
West central Chaves County in southeastern New Mexico...
* Until 445 PM MDT.
* At 343 PM MDT, severe thunderstorms were located along a line
extending from 18 miles west of Roswell to 18 miles southeast of
Tinnie, moving east at 15 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Northern Roswell.
This includes Highway 285 between Mile Markers 116 and 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Prepare immediately for large hail and damaging winds. People outside
should move to shelter inside a strong building. Stay away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3355 10435 3310 10482 3308 10526 3350 10480
TIME...MOT...LOC 2143Z 281DEG 15KT 3331 10484 3313 10509
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
DPorter2 follow-up statements
824
WWUS55 KABQ 232224
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
424 PM MDT WED MAY 23 2018
NMC005-027-232245-
/O.CON.KABQ.SV.W.0072.000000T0000Z-180523T2245Z/
Lincoln-Chaves-
424 PM MDT WED MAY 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTHEASTERN LINCOLN AND WEST CENTRAL CHAVES COUNTIES...
At 423 PM MDT, a severe thunderstorm was located 19 miles southwest
of Roswell, moving east at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Northern Roswell.
This includes Highway 285 between Mile Markers 116 and 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3355 10435 3310 10482 3309 10509 3351 10469
TIME...MOT...LOC 2223Z 266DEG 19KT 3319 10479
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
DPorter071
WWUS55 KABQ 232235
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
435 PM MDT WED MAY 23 2018
NMC005-027-232245-
/O.CON.KABQ.SV.W.0072.000000T0000Z-180523T2245Z/
Lincoln-Chaves-
435 PM MDT WED MAY 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTHEASTERN LINCOLN AND WEST CENTRAL CHAVES COUNTIES...
At 435 PM MDT, a severe thunderstorm was located 18 miles southwest
of Roswell, moving north at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Lincoln and west central Chaves Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3310 10482 3309 10509 3339 10480 3335 10456
TIME...MOT...LOC 2235Z 181DEG 12KT 3323 10479
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
DPorterWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 2:21 PM MDT, 1 hour 23 minutes earlier.
Area forecast discussion, May 23, 2:21 PM MDT, 1 hour 23 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 221 PM MDT Wed May 23 2018 .SYNOPSIS... Another round of afternoon thunderstorm activity has begun across eastern New Mexico today with several storms becoming severe producing large hail. A few storms could become tornadic across the southeast. Storm activity will gradually move east into Texas this evening. Thursday will see lesser thunderstorm activity with the main focus starting over the Sacramento Mountains moving over southeastern NM. Drier air and warmer temperatures move in across the state Friday and through the weekend. && .DISCUSSION... Today's crop of afternoon t-storm activity has begun to fire off the eastern slopes of the ctrl mtn chain. SW flow aloft remains with sfc Gulf moisture remaining, allowing for plenty of MLCAPE upwards of 3000 J/kg. The one limiting factor will be the bulk shear only reaching up to about 30 kts, while still strong enough to allow for severe, storms today will once again likely be pulsy. Directional shear will be such to allow for the potential of an isolated tornado or two in the strongest cells across the southeast. The HRRR has continued to show the strongest cells remaining over the eastern third of the state, moving into Texas sunset. Areas that have already received good rainfall amounts in the previous days will be at risk for localized flash flooding from strong downpours. SW flow will will weaken Thursday with ridging starting to build over southern NM. Enough Gulf moisture will still linger over the far SE to allow for a few more storms firing off the Sacramento Mtns and Chaves County. The rest of the state will continue to see drier air moving in with warmer temperatures. All areas will see PoPs fall to nil Friday with well above normal temperatures. Temperatures continue to rise Saturday before falling across the west Sunday as a large upper low moves into the Great Basin. SW flow will strengthen across the east Sunday increasing the risk of critical fire weather. Temperatures trend back up across the west, while remaining well above normal across the east early next week. Increased chances for precipitation may return by mid next week as another trough looks to move across the central Rocky Mtns. 24 && .FIRE WEATHER... ...RETURN OF CRITICAL FIRE WEATHER CONDITIONS LATE WEEK AND INTO THE WEEKEND... Very dry air has spread farther east today into the Rio Grande Valley. Marginal critical conditions are expected for parts of central and western NM through the remainder of today. Deeper moisture remains in place across eastern NM where the threat of strong storms with locally heavy rainfall continues. Recoveries overnight will be fair across central and western NM and very good to excellent across the east with more low clouds. A ridge of high pressure will build northward into NM Thursday and Friday with above normal temperatures and lighter winds. The focus for isolated storms will continue over eastern NM Thursday then mainly over far southeastern NM Friday. The west will remain very dry with single digit min humidities and poor recoveries. Haines values of 6 will be common with super Haines for parts of the Rio Grande Valley and western NM both days. The upper ridge will break down quickly Saturday and lead to more widespread strong southwest winds across NM. Critical fire weather conditions Saturday will be followed by poor overnight recoveries, then another round of critical fire weather Sunday for central and eastern NM. Critical conditions may occur through Monday as an upper wave ejects slowly northeastward across Colorado. Guyer && .AVIATION... 18Z TAF CYCLE MVFR low cigs over eastern NM are slowly clearing as mixing begins and convection starts firing along the east slopes of the central mt chain. SHRA/TSRA will move northeast around 20 kt as they progress into the eastern plains. TSRA may become strong to locally severe with large hail, high winds, torrential rainfall, and frequent cloud to ground lightning strikes. The greatest potential for severe will stretch from near KTCC to KROW eastward. Low clouds will redevelop again tonight along and east of the central mt chain in the wake of the storm activity. Confidence however is not as high on coverage of clouds and potential IFR impacts. Guyer && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 46 87 48 89 / 0 0 0 0 Dulce........................... 41 81 41 84 / 5 0 0 0 Cuba............................ 46 80 47 84 / 0 0 0 0 Gallup.......................... 38 86 40 87 / 0 0 0 0 El Morro........................ 39 81 41 83 / 0 0 5 0 Grants.......................... 40 84 42 86 / 0 0 5 0 Quemado......................... 43 82 44 84 / 0 0 5 0 Glenwood........................ 51 90 53 92 / 0 0 5 0 Chama........................... 35 74 36 78 / 5 0 5 0 Los Alamos...................... 53 79 54 83 / 5 0 5 0 Pecos........................... 51 78 52 81 / 10 5 5 5 Cerro/Questa.................... 42 76 42 80 / 5 5 5 0 Red River....................... 39 67 38 69 / 10 5 5 0 Angel Fire...................... 30 71 30 74 / 20 5 5 5 Taos............................ 40 80 41 84 / 5 0 5 0 Mora............................ 43 78 44 80 / 20 5 5 5 Espanola........................ 50 85 50 89 / 5 0 5 0 Santa Fe........................ 52 79 53 83 / 5 5 5 0 Santa Fe Airport................ 48 83 50 86 / 5 0 5 0 Albuquerque Foothills........... 54 87 55 90 / 0 5 5 5 Albuquerque Heights............. 58 89 58 90 / 0 5 5 0 Albuquerque Valley.............. 53 90 54 92 / 0 0 5 0 Albuquerque West Mesa........... 55 88 56 91 / 0 0 5 0 Los Lunas....................... 48 90 49 92 / 0 0 5 0 Rio Rancho...................... 55 88 56 91 / 0 0 5 0 Socorro......................... 56 92 58 94 / 0 5 5 0 Sandia Park/Cedar Crest......... 51 81 52 82 / 0 5 5 5 Tijeras......................... 50 83 51 86 / 0 5 5 5 Moriarty/Estancia............... 42 86 44 89 / 5 5 5 5 Clines Corners.................. 48 81 50 85 / 10 5 5 5 Gran Quivira.................... 53 84 55 86 / 0 5 5 5 Carrizozo....................... 57 86 58 89 / 5 10 5 5 Ruidoso......................... 51 77 53 82 / 10 30 20 5 Capulin......................... 49 82 50 85 / 30 10 5 5 Raton........................... 46 84 47 88 / 20 10 5 5 Springer........................ 46 86 47 89 / 30 10 5 5 Las Vegas....................... 45 80 47 83 / 20 5 5 5 Clayton......................... 55 87 57 91 / 30 10 5 10 Roy............................. 51 84 53 87 / 40 5 5 0 Conchas......................... 57 91 59 95 / 40 5 5 0 Santa Rosa...................... 55 89 56 93 / 30 10 10 5 Tucumcari....................... 60 93 62 98 / 30 10 5 0 Clovis.......................... 57 88 59 94 / 30 10 20 5 Portales........................ 59 89 61 94 / 30 10 20 5 Fort Sumner..................... 59 91 61 96 / 30 10 10 5 Roswell......................... 60 93 61 100 / 20 20 20 0 Picacho......................... 56 85 58 92 / 20 40 20 5 Elk............................. 52 84 55 89 / 10 30 20 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 24
Hazardous weather outlook, May 23, 2:35 PM MDT, 1 hour 9 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 235 PM MDT Wed May 23 2018 NMZ501>540-241100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 235 PM MDT Wed May 23 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...This Afternoon and Tonight There is a slight risk of severe thunderstorms across eastern New Mexico this afternoon until 9 pm this evening. Severe storms will be capable of producing large hail and strong gusty winds, with the potential for tornadic activity across southeastern New Mexico. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. However, weather can change very rapidly. Always use the latest forecasts, watches and warning for planning purposes. .SPOTTER INFORMATION STATEMENT... Spotters should report severe weather through the National Weather Service Albuquerque web site or by calling 1.888.386.7637. 24
In the hours before
Special weather statement, May 23, 2:45 PM MDT, 59 minutes before
Special Weather Statement National Weather Service Albuquerque NM 245 PM MDT WED MAY 23 2018 NMZ523-529-532-533-232115- Eastern San Miguel County-Guadalupe County-Northeast Highlands-Central Highlands- 245 PM MDT WED MAY 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN MIGUEL AND NORTHWESTERN GUADALUPE COUNTIES UNTIL 315 PM MDT... At 245 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 7 miles west of Trujillo to near Villanueva State Park. Movement was northeast at 10 mph. Penny size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Villanueva, Maes, Villanueva State Park, Trujillo, Chapelle, Sena, San Agustin, Los Montoyas and Tecolotito. This includes Interstate 25 between Mile Markers 327 and 335. These storms may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 900 PM MDT for northeastern and east central New Mexico. LAT...LON 3577 10476 3529 10556 3507 10540 3566 10427 TIME...MOT...LOC 2045Z 224DEG 10KT 3554 10483 3520 10539 DPorter
Special weather statement, May 23, 2:47 PM MDT, 57 minutes before
Special Weather Statement National Weather Service Albuquerque NM 247 PM MDT WED MAY 23 2018 NMZ530-232115- Union County- 247 PM MDT WED MAY 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY UNTIL 315 PM MDT... At 247 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from near Amistad to 12 miles northwest of Romero. Movement was north at 35 mph. Penny size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Amistad. If threatening weather approaches your area, take shelter in a sturdy building. && A severe thunderstorm watch remains in effect until 900 PM MDT for northeastern New Mexico. LAT...LON 3576 10316 3607 10318 3613 10304 3576 10304 TIME...MOT...LOC 2047Z 183DEG 33KT 3599 10310 3584 10310 DPorter
Special weather statement, May 23, 2:54 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
254 PM MDT WED MAY 23 2018
NMZ531-534-232130-
Harding County-Quay County-
254 PM MDT WED MAY 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARDING AND
NORTHEASTERN QUAY COUNTIES UNTIL 330 PM MDT...
At 253 PM MDT, Doppler radar was tracking a strong thunderstorm near
Logan, or 21 miles southwest of Nara Visa, moving northeast at 20
mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Frequent and dangerous cloud to ground lightning will also be
possible with this storm.
Locations impacted include...
Logan and Ute Lake State Park.
&&
A severe thunderstorm watch remains in effect until 900 PM MDT for
northeastern and east central New Mexico.
LAT...LON 3515 10340 3523 10361 3562 10341 3543 10304
3542 10304
TIME...MOT...LOC 2053Z 219DEG 17KT 3537 10335
GuyerLocal storm report, May 23, 3:10 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
310 PM MDT WED MAY 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TORNADO 6 SSW PICACHO 33.27N 105.18W
05/23/2018 LINCOLN NM STORM CHASER
&&
EVENT NUMBER ABQ201800650
RJHSpecial weather statement, May 23, 3:34 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
334 PM MDT WED MAY 23 2018
NMZ538-540-232200-
Chaves County Plains-Southwest Chaves County-
334 PM MDT WED MAY 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
400 PM MDT...
At 334 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hope to 19 miles east of Dunken. Movement
was north at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Frequent and dangerous cloud to ground lightning will also be
possible with these storms.
These storms will remain over mainly rural areas of southwestern
Chaves County.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
A severe thunderstorm watch remains in effect until 900 PM MDT for
southeastern New Mexico.
LAT...LON 3272 10497 3305 10492 3307 10448 3296 10453
3296 10484 3274 10484
TIME...MOT...LOC 2134Z 198DEG 18KT 3289 10471 3283 10487
DPorterSpecial weather statement, May 23, 3:36 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
336 PM MDT WED MAY 23 2018
NMZ534-232200-
Quay County-
336 PM MDT WED MAY 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN QUAY COUNTY UNTIL
400 PM MDT...
At 336 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Nara Visa, moving northeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Nara Visa.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 900 PM MDT for
northeastern and east central New Mexico.
LAT...LON 3547 10304 3536 10322 3547 10338 3574 10310
3574 10304
TIME...MOT...LOC 2136Z 227DEG 29KT 3549 10323
40The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 6:22 PM MDT | Special Weather Statement | ABQ | Chaves | 23 min |
| May 22, 6:32 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| May 22, 6:39 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 111 min |
| May 22, 6:42 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 48 min |
| May 22, 6:43 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 34 min |
| May 22, 7:17 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 118 min |
| May 22, 7:21 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 39 min |
| May 22, 7:23 PM MDT | Special Weather Statement | ABQ | Lincoln | 22 min |
| May 22, 7:36 PM MDT | Special Weather Statement | ABQ | Mora | 24 min |
| May 22, 7:40 PM MDT | Special Weather Statement | ABQ | Harding | 35 min |
| May 22, 7:55 PM MDT | Special Weather Statement | ABQ | Chaves | 35 min |
| May 22, 8:02 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| May 22, 8:20 PM MDT | Special Weather Statement | ABQ | Harding | 25 min |
| May 22, 8:29 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 61 min |
| May 22, 8:41 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| May 22, 8:50 PM MDT | Special Weather Statement | ABQ | Mora | 25 min |
| May 22, 8:53 PM MDT | Special Weather Statement | ABQ | Union | 37 min |
| May 22, 9:15 PM MDT | Special Weather Statement | ABQ | Chaves | 30 min |
| May 22, 9:20 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 55 min |
| May 22, 9:22 PM MDT | Special Weather Statement | ABQ | Harding | 23 min |
| May 22, 9:37 PM MDT | Special Weather Statement | ABQ | Union | 23 min |
| May 22, 9:38 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 112 min |
| May 22, 9:44 PM MDT | Special Weather Statement | ABQ | Mora | 31 min |
| May 22, 9:46 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 59 min |
| May 22, 9:58 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| May 22, 10:12 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 31 min |
| May 22, 10:59 PM MDT | Special Weather Statement | ABQ | De Baca | 31 min |
| May 22, 11:34 PM MDT | Special Weather Statement | ABQ | Guadalupe | 26 min |
| May 22, 11:48 PM MDT | Special Weather Statement | ABQ | 27 min | |
| May 23, 12:45 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| May 23, 1:16 PM MDT | Special Weather Statement | ABQ | Lincoln | 29 min |
| May 23, 1:27 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| May 23, 1:30 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 60 min |
| May 23, 1:53 PM MDT | Flash Flood Warning | ABQ | Lincoln | 2 hr |
| May 23, 2:07 PM MDT | Tornado Warning | ABQ | Lincoln | 38 min |
| May 23, 2:13 PM MDT | Special Weather Statement | ABQ | Union | 32 min |
| May 23, 2:15 PM MDT | Special Weather Statement | ABQ | Harding | 30 min |
| May 23, 2:18 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 42 min |
| May 23, 2:31 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 48 min |
| May 23, 2:43 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 62 min |
| May 23, 2:45 PM MDT | Special Weather Statement | ABQ | San Miguel | 30 min |
| May 23, 2:51 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 114 min |
| May 23, 2:54 PM MDT | Special Weather Statement | ABQ | Quay | 36 min |
| May 23, 2:57 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 63 min |
| May 23, 3:03 PM MDT | Flash Flood Warning | ABQ | Lincoln | 4 hr |
| May 23, 3:04 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 29 min |
| May 23, 3:06 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 39 min |
| May 23, 3:15 PM MDT | Flash Flood Warning | ABQ | Guadalupe, San Miguel | 4 hr |
| May 23, 3:22 PM MDT | Areal Flood Advisory | ABQ | Union | 113 min |
| May 23, 3:34 PM MDT | Special Weather Statement | ABQ | 26 min | |
| May 23, 3:36 PM MDT | Special Weather Statement | ABQ | 24 min | |
| May 23, 3:47 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 58 min |
| May 23, 3:51 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| May 23, 3:54 PM MDT | Special Weather Statement | ABQ | Mora | 36 min |
| May 23, 3:57 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 48 min |
| May 23, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 61 min |
| May 23, 4:01 PM MDT | Flash Flood Warning | ABQ | Guadalupe, San Miguel | 5 hr |
| May 23, 4:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| May 23, 4:08 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 21 min |
| May 23, 4:10 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 65 min |
| May 23, 4:13 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 51 min |
| May 23, 4:19 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 13 min |
| May 23, 4:26 PM MDT | Special Weather Statement | ABQ | Harding | 34 min |
| May 23, 4:28 PM MDT | Flash Flood Warning | ABQ | Union | 2 hr |
| May 23, 4:39 PM MDT | Flash Flood Warning | ABQ | Chaves | 3 hr |
| May 23, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 60 min |
| May 23, 4:47 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 58 min |
| May 23, 4:51 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 54 min |
| May 23, 5:00 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 60 min |
| May 23, 5:12 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 63 min |
| May 23, 5:44 PM MDT | Flash Flood Warning | ABQ | Chaves | 116 min |
| May 23, 5:48 PM MDT | Flash Flood Warning | ABQ | Chaves | 112 min |
| May 23, 5:49 PM MDT | Special Weather Statement | ABQ | Roosevelt | 26 min |
| May 23, 5:58 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 62 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.